Alert archive / California / Wind Advisories in 2012
Wind Advisory 10, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Feb 28, 2012, 1:39 PM PST. It took effect at Feb 29, 2012, 1:00 PM PST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2012, 1:39 PM PST (21:39 UTC)
- In effect from
- Feb 29, 2012, 1:00 PM PST
- Expired
- Mar 1, 2012, 10:00 PM PST
- In force
- 33 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KHNX 282139 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 139 PM PST TUE FEB 28 2012 CAZ095-098-290600- /O.NEW.KHNX.WI.Y.0010.120229T2100Z-120301T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- 139 PM PST TUE FEB 28 2012 ...WIND ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM PST THURSDAY FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS VALLEY. * WINDS: WEST 20-30 MPH WITH GUSTS TO 55 MPH. * TIMING: WINDS INCREASING WEDNESDAY AFTERNOON AND CONTINUING THROUGH EARLY THURSDAY MORNING. * LOCATIONS INCLUDE: THROUGH AND BELOW THE PASSES...SUCH AS WALKER PASS...JAWBONE CANYON...AND RIDGECREST. * IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND INTERSTATE 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BEAN WEATHER.GOV/HANFORD
8 follow-up statements
665 WWUS76 KHNX 290520 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 920 PM PST TUE FEB 28 2012 CAZ095-098-291330- /O.CON.KHNX.WI.Y.0010.120229T2100Z-120301T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- 920 PM PST TUE FEB 28 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM PST THURSDAY FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS VALLEY. * WINDS: WEST 20 TO 30 MPH WITH GUSTS TO 55 MPH. * TIMING: WINDS INCREASING WEDNESDAY AFTERNOON AND CONTINUING THROUGH EARLY THURSDAY MORNING. * LOCATIONS INCLUDE: THROUGH AND BELOW THE PASSES...SUCH AS WALKER PASS AND JAWBONE CANYON...AND IN THE INDIAN WELLS VALLEY INCLUDING RIDGECREST. * IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
767 WWUS76 KHNX 291335 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 535 AM PST WED FEB 29 2012 CAZ095-098-292100- /O.NEW.KHNX.HW.A.0002.120301T2000Z-120302T0500Z/ /O.EXT.KHNX.WI.Y.0010.120229T2100Z-120301T2000Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- 535 AM PST WED FEB 29 2012 ...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO NOON PST THURSDAY... ...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS VALLEY. THE WIND ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO NOON PST THURSDAY FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS VALLEY. * WINDS: WEST 20 TO 30 MPH WITH GUSTS TO 55 MPH THROUGH LATE THURSDAY MORNING THEN INCREASING TO 30 TO 40 MPH WITH GUSTS TO 70 MPH THROUGH THE EVENING. * TIMING: WINDS INCREASING THIS AFTERNOON THROUGH THURSDAY MORNING...BECOMING STRONGER THURSDAY AFTERNOON AND EVENING...THEN DECREASING BY LATE THURSDAY EVENING. * LOCATIONS INCLUDE: RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. BLOWING DUST AND SAND MAY REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ099-292100- /O.NEW.KHNX.HW.A.0002.120301T2000Z-120302T0500Z/ SOUTHEASTERN KERN COUNTY DESERT- 535 AM PST WED FEB 29 2012 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST INCREASING TO 30 TO 40 MPH WITH GUSTS TO 70 MPH. * TIMING: WINDS BECOMING STRONG THURSDAY AFTERNOON AND EVENING...THEN DECREASING BY LATE THURSDAY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE * IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. BLOWING DUST AND SAND MAY REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ JEB WEATHER.GOV/HANFORD
041 WWUS76 KHNX 291955 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1155 AM PST WED FEB 29 2012 CAZ095-098-010400- /O.CAN.KHNX.HW.A.0002.120301T2000Z-120302T0500Z/ /O.NEW.KHNX.WI.Y.0011.120229T1955Z-120229T2000Z/ /O.EXT.KHNX.WI.Y.0010.120229T2100Z-120302T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- 1155 AM PST WED FEB 29 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THURSDAY... ...HIGH WIND WATCH IS CANCELLED... THE HIGH WIND WATCH HAS BEEN CANCELLED FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS VALLEY. A WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST THURSDAY FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS VALLEY. * WINDS: WEST 20 TO 30 MPH WITH GUSTS TO 55 MPH. * TIMING: WINDS CONTINUING STRONG AND GUSTY AT TIMES...THEN DECREASING BY LATE THURSDAY EVENING. * LOCATIONS INCLUDE: RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. BLOWING DUST AND SAND MAY REDUCE VISIBILITIES. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ099-010400- /O.UPG.KHNX.HW.A.0002.120301T2000Z-120302T0500Z/ /O.NEW.KHNX.WI.Y.0011.120229T1955Z-120229T2000Z/ /O.EXB.KHNX.WI.Y.0010.120301T1800Z-120302T0600Z/ SOUTHEASTERN KERN COUNTY DESERT- 1155 AM PST WED FEB 29 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY FOR THE SOUTHEASTERN KERN COUNTY DESERT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT FOR THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST INCREASING TO 20 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING: WINDS INCREASING AGAIN ON THURSDAY MORNING...THEN DECREASING BY LATE THURSDAY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE * IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. BLOWING DUST AND SAND MAY REDUCE VISIBILITIES. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY WEATHER.GOV/HANFORD
918 WWUS76 KHNX 010400 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 800 PM PST WED FEB 29 2012 CAZ095-098-011200- /O.CON.KHNX.WI.Y.0010.000000T0000Z-120302T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- 800 PM PST WED FEB 29 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THURSDAY FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS VALLEY. * WINDS: WEST 20 TO 30 MPH WITH GUSTS TO 55 MPH. * TIMING: WINDS CONTINUING STRONG AND GUSTY AT TIMES...THEN DECREASING BY LATE THURSDAY EVENING. * LOCATIONS INCLUDE: RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. BLOWING DUST AND SAND MAY REDUCE VISIBILITIES. A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ099-011200- /O.CON.KHNX.WI.Y.0010.120301T1800Z-120302T0600Z/ SOUTHEASTERN KERN COUNTY DESERT- 800 PM PST WED FEB 29 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY FOR THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST INCREASING TO 20 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING: WINDS INCREASING AGAIN ON THURSDAY MORNING...THEN DECREASING BY LATE THURSDAY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE. * IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. BLOWING DUST AND SAND MAY REDUCE VISIBILITIES. A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
158 WWUS76 KHNX 011153 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 353 AM PST THU MAR 1 2012 CAZ095-098-012000- /O.CON.KHNX.WI.Y.0010.000000T0000Z-120302T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- 353 AM PST THU MAR 1 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS VALLEY. * WINDS: WEST 20 TO 30 MPH WITH GUSTS TO 55 MPH. WINDS STRONGEST THROUGH AND BELOW PASSES AND CANYONS. * TIMING: WINDS CONTINUING STRONG AND GUSTY AT TIMES...THEN DECREASING BY LATE THIS EVENING. * LOCATIONS INCLUDE: RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. BLOWING DUST AND SAND MAY REDUCE VISIBILITIES. A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ099-012000- /O.CON.KHNX.WI.Y.0010.120301T1800Z-120302T0600Z/ SOUTHEASTERN KERN COUNTY DESERT- 353 AM PST THU MAR 1 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING FOR THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST INCREASING TO 20 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. WINDS STRONGEST BELOW PASSES AND CANYONS. * TIMING: WINDS INCREASING THIS MORNING...THEN DECREASING BY LATE THURSDAY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE. * IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. BLOWING DUST AND SAND MAY REDUCE VISIBILITIES. A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BINGHAM WEATHER.GOV/HANFORD
028 WWUS76 KHNX 011958 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1158 AM PST THU MAR 1 2012 CAZ095-098-099-020400- /O.CON.KHNX.WI.Y.0010.000000T0000Z-120302T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1158 AM PST THU MAR 1 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. WINDS STRONGEST THROUGH AND BELOW PASSES AND CANYONS. * TIMING: WINDS CONTINUING STRONG AND GUSTY AT TIMES...THEN DECREASING BY LATE THIS EVENING. * LOCATIONS INCLUDE: RIDGECREST...TEHACHAPI...LAKE ISABELLA... ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE. * IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. BLOWING DUST AND SAND MAY REDUCE VISIBILITIES. A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOLINA WEATHER.GOV/HANFORD
846 WWUS76 KHNX 020343 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 743 PM PST THU MAR 1 2012 CAZ095-098-099-020600- /O.CON.KHNX.WI.Y.0010.000000T0000Z-120302T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 743 PM PST THU MAR 1 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. WINDS STRONGEST THROUGH AND BELOW PASSES AND CANYONS. * TIMING: WINDS CONTINUING STRONG AND GUSTY AT TIMES...THEN DECREASING BY LATE THIS EVENING. * LOCATIONS INCLUDE: RIDGECREST...TEHACHAPI...LAKE ISABELLA... ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE. * IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS ARE POSSIBLE ACROSS HIGHWAY 14 AND U.S. 395. BLOWING DUST AND SAND MAY REDUCE VISIBILITIES. A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DS WEATHER.GOV/HANFORD
717 WWUS76 KHNX 020559 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 959 PM PST THU MAR 1 2012 CAZ095-098-099-020700- /O.EXP.KHNX.WI.Y.0010.000000T0000Z-120302T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 959 PM PST THU MAR 1 2012 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WINDS WILL DIMINISH OVERNIGHT TO 10 TO 20 MPH WITH LOCAL GUSTS AS HIGH AS 40 MPH OVER THE RIDGES AND ALONG PASSES. $$ DS WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 28, 10:37 AM PST, 3 hours 2 minutes earlier.
Area forecast discussion, Feb 28, 10:37 AM PST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1037 AM PST TUE FEB 28 2012 .SYNOPSIS... A BRIEF DRY SPELL TODAY WHILE TEMPERATURES REMAIN ON THE COOL SIDE. ANOTHER SYSTEM IS FORECAST TO ARRIVE WEDNESDAY BRINGING WITH IT THE NEXT CHANCE OF PRECIPITATION FOR THE REGION AND WINDY CONDITIONS. && .DISCUSSION... FOCUSING ON UPCOMING SYSTEM AS NEW GUIDANCE IS CONSIDERABLY WETTER AND FASTER THAN PREVIOUS THINKING. WILL BE NOT MAKING ANY CHANGES AT THIS TIME AS MODELS ARE STILL COMING IN. CURRENT FORECAST FOR TODAY LOOKS ON TRACK AND WILL KEEP AS IS. UPPER TROUGH HAS KICKED EAST AND WEAK SHORT WAVE RIDGING IN PLACE FOR TODAY IN ADVANCE OF APPROACHING SYSTEM. TIMING ON THE NEXT SYSTEM IS FASTER AND IS NOW LOOKING WETTER BASED ON THE NAM AND GFS. THE 00Z ECMWF IS ALSO PAINTING PLENTY OF QPF MAINLY ACROSS YOSEMITE. SREF QPF MODEL PLUMES ARE INDICATING AROUND A THIRD OF AN INCH OF RAIN ACROSS THE NRN SJV TO LESS THAN A TENTH OF AN INCH NEAR BFL. WILL SEE WHAT NEW ECMWF SHOWS BEFORE GOING TO PRESS WITH ANY NON ROUTINE PRODUCTS. UNSETTLED CONDITIONS THROUGH THURSDAY AS MOIST ONSHORE FLOW WITH WEAK PERTURBATIONS MOVING INLAND WILL KEEP SHOWERS AROUND ON THURSDAY. UPPER RIDGE RETURNS FOR THE WEEKEND AND A POSSIBLE FOG SCENARIO MAY SET UP...DEPENDING ON HOW MUCH MOISTURE GETS INTO THE SOIL. HOWEVER...THE SUN IS BECOMING STRONGER NOW AND FOG IS BECOMING LESS OF A THREAT AS WE MOVE INTO MARCH. SO WHATEVER DEVELOPS WILL BURN OFF BY MID MORNING. EXTENDED IS VERY UNCERTAIN AT THIS TIME WITH VERY LOW CONFIDENCE FOR EARLY NEXT WEEK. THE GFS AND 00Z ECMWF ARE AT ODDS ATTM AND WILL PUNT FOR NOW WITH CONTINUED DRY CONDITIONS. && .AVIATION... LOCAL MVFR CEILINGS ALONG THE WEST SLOPES OF THE SIERRA AND THE NORTH FACING SLOPES OF THE TEHACHAPI MOUNTAINS THROUGH 20Z WEDNESDAY WITH IMPROVEMENT TO VFR THEREAFTER. AREAS OF MVFR CEILINGS AND VISIBILITIES IN PRECIPITATION IN THE SIERRA NEAR YOSEMITE FROM 12Z TO 18Z WEDNESDAY. VFR CONDITIONS CAN BE EXPECTED ELSEWHERE ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z WEDNESDAY. && .AIR QUALITY ISSUES... NONE. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...JDB AVN/FW...BEAN SYNOPSIS...PJ WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 28, 3:54 AM PST, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 354 AM PST TUE FEB 28 2012 CAZ095-291200- KERN COUNTY MOUNTAINS- 354 AM PST TUE FEB 28 2012 ...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 4AM PST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. ANDERSEN CAZ098-099-291200- INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 354 AM PST TUE FEB 28 2012 ...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 4AM PST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERTS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. ANDERSEN
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 1:24 PM PST | Winter Storm Warning | HNX | 37 hr | |
| Feb 28, 1:24 PM PST | Winter Weather Advisory | HNX | 37 hr |
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.